| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned in liquid in lens vial.Visual inspection found one haptic torn.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
A cc4204a collamer single piece lens, +21.5 diopter, was received by the manufacturer damaged.There was no patient contact.A backup lens was implanted and the problem was resolved.The cause of the event was unknown.